# SDR CA980720016

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Solenoid
- Part number: U183238001
- Condition: Sticking
- Location: Thrust Reverser
- Part time: 2,955 hours
- Component: 556581035
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING AND RT THRUST REVERSER FULLY DEPLOYED, THE PILOT COULD NOT INCREASE POWER FOR REVERSE USING THE TR CONTROL LEVER.  THE DEPLOY INTERLOCK SOLENOID PLUNGER REMAINED IN THE LOCK-OUT POSITION, PREVENTING LEVER FROM MOVING TO THE POWER UP POSITION.   PLUNGER WAS STICKING INSIDE THE RECEIVING HOLE.
